Journal article icon

Journal article

A statistical approach to covering lemmas

Abstract:
We discuss a statistical variant of Ruzsa's covering lemma and use it to show that if G is an Abelian group of bounded exponent and A⊂G has |A+A|≤K|A| then the subgroup generated by A has size at most exp(O(Klog22K))|A|, where the constant in the big-. O depends on the exponent of the group only.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Publisher copy:
10.1016/j.ejc.2015.02.006

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Elsevier Publisher's website
Journal:
European Journal of Combinatorics Journal website
Volume:
48
Pages:
19-33
Publication date:
2015
DOI:
ISSN:
0195-6698
URN:
uuid:1ef7d6cb-f368-4368-ae36-7b0b2f5d83ba
Source identifiers:
512599
Local pid:
pubs:512599

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP